# SDR N6WA2014122205

- Difficulty date: December 22, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 25,590 hours, 17,356 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT WING ANTI-ICE CAUTION MSG.  DEFERRED LT WING ANTI-ICE DETECTION SYS IAW MEL 30-10-01A CAT C.
